# SDR DALA2022091406106

- Difficulty date: September 13, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,753 hours, 39,028 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 DENTS AND TOOL MARKS ON FRAME STA Y =1480 BTW STR= 26L / 27L AT AFT CARGO. CORRECTIVE ACTION: SUMMARY OF NRC 00552: FRAME STA Y =1480 BTW STR= 26L / 27L AT AFT CARGO WAS REPAIRED PER. B-757-200 SRM. (2406586)
